# SDR 05FDEA03942

- Difficulty date: November 22, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727-200
- Aircraft serial: 21464
- Aircraft time: 41,311 hours, 26,070 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER 20 MINUTES AT CRUISE, NR 3 OIL PRESSURE READ 34  PSI.  WENT TO QRH, RETARDED THROTTLE AND OIL TEMP  ROSE TO 120 C.  ALL OTHER INDICATIORS WERE GOOD.  SHUT ENGINE DOWN IAW QRH, DIVERTED TO CVG.
